Repositorio de producción científica de la Universidad de Sevilla

On the very weak solution for the Oseen and Navier-Stokes equations

 

Advanced Search
 
Opened Access On the very weak solution for the Oseen and Navier-Stokes equations
Cites

Show item statistics
Icon
Export to
Author: Amrouche, Chérif
Rodríguez Bellido, María Ángeles
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2010-06
Published in: Discrete and Continuous Dynamical Systems. Series S, 3(2), 159-183
Document type: Article
Abstract: We study the existence of very weak solutions regularity for the Stokes, Oseen and NavierStokes system when non-smooth Dirichlet boundary data for the velocity are considered in domains of class C1,1. In the Navier-Stokes case, the results will be valid for external forces non necessarily small. Regularity results for more regular data will be also discussed.
Cite: Amrouche, C. y Rodríguez Bellido, M.Á. (2010). On the very weak solution for the Oseen and Navier-Stokes equations. Discrete and Continuous Dynamical Systems. Series S, 3 (2), 159-183.
Size: 629.6Kb
Format: PDF

URI: http://hdl.handle.net/11441/40273

DOI: http://dx.doi.org/10.3934/dcdss.2010.3.159

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)